# SDR USAA2013032700004

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 72,871 hours, 32,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Grill
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH BOTH FLIGHT DECK SIDE VENTS CLOSED, NOISE LEVEL INCREASE TO LEVEL PROHIBITING NORMAL/REQUIRED CONVERSATION, INCLUDING CHECKLIST USAGE.  AIRFLOW CONTINUES WITH VENTS CLOSED; POTENTIAL PROBLEM IF SMOKE/FUME CONDITION OCCURS.  HIGHEST NOISE LEVEL ON RIGHT SIDE.  INSPECTED LEFT AND RIGHT SIDES OF COCKPIT AIR DISTRIBUTION DUCTS, NO DEFECTS NOTED.  FOUND ALL FOAM INSULATION GONE FROM LEFT AND RIGHT REAR OUTLET VENT GRILLES.  REMOVED AND REPLACED LEFT AND RIGHT UPPER AND LOWER GRILLES AS PER AIRBUS MAINTENANCE MANUAL 25-13-00.  NOISE LEVELS GOOD.
